Athanasios Andrikopoulos
Athanasios Andrikopoulos
Associate Professor of Mathematics and Statistics, University of Patras
Η διεύθυνση ηλεκτρονικού ταχυδρομείου έχει επαληθευτεί στον τομέα ceid.upatras.gr
Τίτλος
Παρατίθεται από
Παρατίθεται από
Έτος
Completeness in quasi-uniform spaces
A Andrikopoulos
Acta Mathematica Hungarica 105 (1-2), 151-173, 2004
132004
Szpilrajn-type theorems in economics
A Andrikopoulos
112009
The quasimetrization problem in the (bi) topological spaces
A Andrikopoulos
International journal of mathematics and mathematical sciences 2007, 2007
92007
A solution to the completion problem for quasi-pseudometric spaces
A Andrikopoulos
International Journal of Mathematics and Mathematical Sciences 2013, 2013
82013
On the construction of non-empty choice sets
A Andrikopoulos
Social Choice and Welfare 38 (2), 305-323, 2012
72012
A representation of consistent binary relations
A Andrikopoulos
Spanish Economic Review 9 (4), 299-307, 2007
62007
A larger class than the Deák one for the coincidence of some notions of quasi-uniform completeness using pairs of filters
A Andrikopoulos
Studia Scientiarum Mathematicarum Hungarica 41 (4), 431-436, 2004
42004
Characterization of the existence of semicontinuous weak utilities for binary relations
A Andrikopoulos
Theory and decision 70 (1), 13-26, 2011
32011
A solution to the completion problem of quasi-uniform spaces
A Andrikopoulos, J Stabakis
arXiv preprint arXiv:1008.1402, 2010
32010
A topological characterization of the existence of non-empty choice sets
A Andrikopoulos, E Zacharias
Topology and its Applications 159 (7), 1987-1992, 2012
22012
Symmetry conditions on the coincidence of some notions of quasi-uniform completeness
A Andrikopoulos
International Journal of Mathematics and Mathematical Sciences 2007, 2007
22007
The coregular property in -spaces
A Andrikopoulos, J Stabakis
22001
Compactness in the choice and game theories: a characterization of rationality
A Andrikopoulos
Economic Theory Bulletin 1 (2), 105-110, 2013
12013
Characterization of the existence of R-maximal elements of consistent binary relations
A Andrikopoulos, E Zacharias
Preprint, Department of Economics, University of Ioannia, 2009
12009
General Extension Theorems for Binary Relations
A Andrikopoulos
Forthcoming. Available from: http://scholar. google. com/scholar, 2009
12009
General solutions for choice sets: The Generalized Optimal-Choice Axiom set
A Andrikopoulos, E Zacharias
12008
Maximal elements for binary relations on compact spaces
A Andrikopoulos, P Vafeas
Italian Journal of Pure and Applied Mathematics 19, 85, 2006
12006
On Nachbin's problem concerning uniformizable ordered spaces
A Andrikopoulos, J Stabakis
Acta Mathematica et Informatica Universitatis Ostraviensis 5 (1), 65-70, 1997
11997
A proposal for the completion problem of quasiuniform spaces
A Andrikopoulos, J Stabakis
submitted, 0
1
On Stoltenberg's quasi-uniform completion
A Andrikopoulos, J Gounaridis
arXiv preprint arXiv:2009.00511, https://arxiv.org/pdf/2009.00511.pdf, 2020
2020
Δεν είναι δυνατή η εκτέλεση της ενέργειας από το σύστημα αυτή τη στιγμή. Προσπαθήστε ξανά αργότερα.
Άρθρα 1–20